# SDR 97ZZZX2902

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88083
- Make and model: Bbavia 7GCBC
- Aircraft serial: 71974
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AMERICAN CHAMPION SL 406 RE:  CRACKED SPARS.  BOTH MAIN SPARS FOUND TO HAVE HAIRLINE CRACKS OPPOSITE THE UPPER INBOARD ATTACH BOLT FOLLOWING THE SPAR GRAIN.  BOTH WINGS TO BE REPLACED WITH FACTORY NEW WINGS.  1974 CITABRIA 7GCBC 700 HRS TTSN.  NEVER USED FOR AEROBATIC TRAINING.  WAS USED BRIEFLY WHEN NEW FOR GLIDER TOWING.
